# SDR RAIA981016

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N570HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41089
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Lt Nacelle
- Part time: 7,511 hours
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

FLT 7660 - JFK - LEFT ENGINE TORQUE AND FUEL FLOW INDICATION ERRATIC.  MAINTENANCE REPLACED LEFT ENGINE.  (M)
